# SDR K4S2004F00000

- Difficulty date: June 18, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N747CA
- Make and model: Cessna 421C
- Aircraft serial: 421C0850
- Engine: Cont GTSIO520L
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON 6/18/04, RT ENGINE FAILED AT CRUISE AT 15,500 FT.  ENGINE WAS SECURED AND EMERGENCY LANDING MADE.  FLIGHT WAS PART 91 REPOSITIONING WITH NO PASSENGERS OR CARGO.    (WP23200408767)
